Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 10, 2011, 7:07 PM EDT for Cumberland County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 7:07 PM EDT (23:07 UTC)
- Expired
- Jun 10, 2011, 8:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
280 WWUS81 KPHI 102307 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 707 PM EDT FRI JUN 10 2011 NJZ021-110000- CUMBERLAND NJ- 707 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK FARMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519 $$ FORECASTER: AMC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:24 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 10, 3:24 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT FRI JUN 10 2011 .SYNOPSIS... A COLD FRONT WILL SLOWLY LIFT NORTHWARD AS A WARM FRONT ON SATURDAY. LOW PRESSURE, MOVING ACROSS THE GREAT LAKES REGION, WILL DRAG A COLD FRONT THROUGH OUR AREA SUNDAY EVENING. HIGH PRESSURE WILL THEN BUILD IN THROUGH THE MIDWEEK PERIOD. ANOTHER FRONTAL SYSTEM IS FORECAST TO MOVE THROUGH THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A SHORTWAVE WILL MOVE THROUGH OUR AREA LATE THIS EVENING, SPARKING OFF SOME SCATTERED SHOWERS AND THUNDERSTORMS. WIND FIELDS ARE PRETTY WEAK AS WELL AS THE AIRMASS BEING MARGINALLY UNSTABLE, SO NOT MUCH IS EXPECTED FROM ANY STORMS THAT MAY DEVELOP THIS AFTERNOON AND EVENING. IN ADDITION, THE SEA BREEZE MAY BE A FOCUS FOR SOME POP UP STORMS THIS AFTERNOON. MEANWHILE, THE COLD FRONT, WHICH MOVED THROUGH TODAY AND SETTLED TO OUR SOUTH, WILL SLOWLY START TO LIFT NORTHWARD AS A WARM FRONT TONIGHT. SHOWERS WITH SCATTERED CONVECTION WILL REMAIN POSSIBLE THROUGH THE REST OF TONIGHT AND INTO EARLY SATURDAY. TEMPERATURES WILL FALL INTO THE 60S ACROSS THE AREA OVERNIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THE COLD FRONT WILL SLOWLY LIFT AS A WARM FRONT, MOVING NORTHWARD THROUGH THE AREA ON SATURDAY. THE WARM FRONT SHOULD CLEAR THE NORTHERN ZONES BY SATURDAY NIGHT. THE FRONT WILL HELP SERVE AS A FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION. SKIES WILL BE CLOUDY ON SATURDAY, WHICH WILL HELP TO KEEP TEMPERATURES FROM REALLY WARMING UP. HIGHS WILL GENERALLY REMAIN IN THE MID 70S TO THE LOWER 80S ACROSS THE AREA. MEANWHILE, LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION, REMAINING WELL NORTH OF OUR REGION. THE ASSOCIATED COLD FRONT WILL DROP DOWN THROUGH OUR AREA SUNDAY AFTERNOON INTO SUNDAY EVENING, BRINGING EVEN MORE SHOWERS AND THUNDERSTORMS THROUGH THE REGION. SUNDAY SHOULD BE WARMER THAN SATURDAY WITH HIGHS REACHING INTO THE MID TO UPPER 80S. HIGH PRESSURE WILL THEN TRY TO BUILD IN FROM THE WEST ON MONDAY BUT WILL MAKE LITTLE PROGRESS AS A DEEP MID LEVEL LOW SWINGS DOWN FROM NEW ENGLAND. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, REACHING OUR LATITUDE ON WEDNESDAY. IT IS THEN ANTICIPATED TO DRIFT EASTWARD. MEANWHILE, A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK. AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BUILD ACROSS OUR REGION ON TUESDAY AND WEDNESDAY. A COLD FRONT IS FORECAST TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD ARRIVE IN OUR REGION ON THURSDAY NIGHT. WE ARE ANTICIPATING DRY WEATHER CONDITIONS FROM MONDAY NIGHT THROUGH WEDNESDAY NIGHT IN ASSOCIATION WITH THE HIGH. WE MAY BEGIN TO SEE SOME SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION IN ADVANCE OF THE FRONT ON THURSDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE FRONT ON THURSDAY NIGHT AND SOME PRECIPITATION COULD LINGER INTO FRIDAY. NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A MAINLY VFR TAF PACKAGE WAS ISSUED WITH THE 18Z TAF PACKAGE WITH CONDITIONS TRENDING TOWARD MVFR CONDITIONS LATER TONIGHT AND EARLY SATURDAY MORNING. THE COLD FRONT HAS MOVED THROUGH OUR CWA. IN ITS WAKE THERE IS VERY LITTLE WIND FLOW THROUGH A DEEP PORTION OF OUR ATMOSPHERE, SO THE FCST WINDS THIS AFTERNOON ARE A COMBINATION OF EITHER THE WEAK NE GRADIENT FLOW AND OR LOCAL SEA, BAY AND RIVER BREEZES. A SEA BREEZE FRONT HAS ALREADY WORKED ITS WAY THROUGH MOST OF MONMOUTH AND OCEAN COUNTIES, SOUTHEAST BURLINGTON, CENTRAL ATLANTIC, WEST OF KACY AND MOST OF CAPE MAY COUNTY. THIS FRONT SHOULD CONTINUE ITS WESTWARD MOVEMENT AND PASS ACROSS MOST OF CENTRAL AND SOUTHERN NEW JERSEY BY 22Z. MEANWHILE IN DELAWARE, THE BAY BREEZE HAS MOVED THROUGH MOST OF KENT COUNTY AND CENTRAL SUSSEX COUNTY AND SHOULD PROGRESS SOUTHWEST INTO MARYLAND PRIMARILY CAROLINE COUNTY THE REST OF THIS AFTERNOON. THERE IS A BAND OF SHOWERS AND TSRAS ACROSS WESTERN PENNSYLVANIA WITH A COUPLE OF ISOLATED SHRAS AND TSRAS FARTHER TO THE EAST. WE ARE NOT CONVECTIVELY UNSTABLE AS WE WERE YESTERDAY. THUS UNCERTAINTY IS GREATER AS TO ITS ABILITY TO MOVE AND AFFECT THE TERMINALS LATE THIS AFTERNOON AND EARLY THIS EVENING. BECAUSE OF ITS LOCATION, WE BROUGHT SHOWERS INTO KRDG LATE THIS AFTERNOON. ELSEWHERE WE KEPT THE MENTION OF A CB GROUP IN FOR WHAT NOW APPEARS A LOW CHANCE OF THEM AFFECTING ANY OF OUR OTHER FORECAST TERMINALS. OVERNIGHT THE ONSHORE FLOW WILL CONTINUE. MOISTURE IN THE LOW LEVELS AND AT KABE AND KRDG THE UPSLOPE FLOW SHOULD DEVELOP A STRATOCU LEVEL OF CLOUDS. GUIDANCE IS NORMALLY TOO LOW WITH ITS HEIGHT AND WE KEPT THE FORECAST LEVEL CLOSE TO 3K, LOWEST AT KACY. WITH THE LIGHT AND VARIABLE WIND FLOW AND DEW POINTS STILL RELATIVELY HIGH, WE DID FORECAST SOME MVFR CONDITIONS DUE TO FOG AT OUR NORMALLY FOGGIER TERMINALS. WITH DAYTIME HEATING, THE STRATOCU CIG IS FORECAST TO LIFT TO VFR LEVELS LATER SATURDAY MORNING. ANY VSBY RESTRICTIONS SHOULD BE GONE. REFLECTED IN THE KPHL TAF IS THE NEXT CHANCE FOR SHRAS AND TSRAS WITH A CB CLOUD GROUP DURING SATURDAY AFTERNOON. OUTLOOK... THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN ACTIVE UNTIL A LOW ON IT PASSES EAST OF OUR AREA ON SUNDAY. SO WHILE MAINLY VFR CONDITIONS SHOULD OCCUR, THERE WILL BE TIMES FROM SATURDAY AFTERNOON INTO SUNDAY WHERE SHRAS AND TSRAS SHOULD RESTRICT BOTH CIGS AND VSBYS TO MVFR LEVELS AND FOR SHORT DURATIONS MAYBE IFR LEVELS. PRIMARILY VFR CONDITIONS ARE THEN EXPECTED FROM SUNDAY NIGHT INTO WEDNESDAY AS A HIGH PRESSURE SYSTEM BUILDS TOWARD AND THEN THROUGH THE NORTHEAST. AS FOR THE PARTICULARS, THE ONSHORE FLOW FORECAST FOR SATURDAY IS NOT AS STRONG ACROSS THE NORTHERN WATERS AND THUS WAVE WATCH NO LONGER BRINGS SEAS UP TO SMALL CRAFT CRITERIA. LATER SATURDAY NIGHT INTO SUNDAY, WAVE WATCH DOES FORECAST A SOUTHERLY SWELL TO REACH SMALL CRAFT ADVISORY CRITERIA, BUT THE MODEL OFTEN IS TOO ROBUST WITH SWELLS DURING THE WARM SEASON WHEN THE GRADIENT WIND GETS TEMPERED BY THE RELATIVELY COOLER WATER TEMPS. THE NEXT CHANCE TO COME NEAR SMALL CRAFT ADVISORY CRITERIA WILL BE IN THE COLD AIR ADVECTION DURING SUNDAY NIGHT. RIGHT NOW GUIDANCE SUGGESTS WE SHOULD WIND GUSTS AND SEAS SHOULD FALL JUST SHORT. AFTER THAT HIGH PRESSURE WILL COME CLOSER AND NEGATE FURTHER SMALL CRAFT ADVISORY CONCERNS FOR THE REST OF THE DETERMINISTIC FORECAST PERIOD. && .MARINE... SUB SMALL CRAFT ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST PERIOD. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING TONIGHT AS THE FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. IT IS EXPECTED TO END BY SUNDAY EVENING. HIGH PRESSURE THEN MOVES TO THE WATERS AND BRINGS DECENT BOATING CONDITIONS FOR MOST OF THE FIRST HALF OF THE WORK WEEK. WE ANTICIPATE A LOW BECOMING MODERATE RISK OF RIP CURRENTS ON SATURDAY ACROSS THE NORTHERN OCEANIC BEACHES AS THE MOST PERSISTENT ONSHORE FLOW OCCURS THERE. FARTHER TO THE SOUTH WE ANTICIPATE A LOW RISK OF RIP CURRENTS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...IOVINO AVIATION...GIGI MARINE...GIGI
Hazardous weather outlook, Jun 10, 3:29 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 PM EDT FRI JUN 10 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ054-055-060>062-067>071-111930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-111930- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RIP CURRENT RISK WILL INCREASE FROM LOW TO MODERATE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 5:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 527 PM EDT FRI JUN 10 2011 DEZ003-102230- INLAND SUSSEX DE- 527 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GEORGETOWN...MOVING WEST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 545 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH SOME SMALL HAIL. LAT...LON 3852 7568 3867 7569 3866 7545 3856 7545 FORECASTER: AMC
Special weather statement, Jun 10, 6:14 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 614 PM EDT FRI JUN 10 2011 NJZ016-021-102315- CUMBERLAND NJ-SALEM NJ- 614 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SALEM COUNTIES... AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF MILLVILLE...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR SOUTH VINELAND AND MILLVILLE AROUND 700 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. LAT...LON 3946 7495 3930 7503 3944 7528 3954 7521 FORECASTER: AMC
Local storm report, Jun 10, 6:30 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 3 SE SEAFORD 38.62N 75.58W
06/10/2011 SUSSEX DE 911 CALL CENTER
ROOF DAMAGE TO HOMES. TREES DOWN. PRODUCE STAND
DAMAGED.
&&
EVENT NUMBER PHI1100262
IOVINOSpecial weather statement, Jun 10, 7:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 707 PM EDT FRI JUN 10 2011 NJZ021-110000- CUMBERLAND NJ- 707 PM EDT FRI JUN 10 2011 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK FARMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519 FORECASTER: AMC
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:10 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Salem | 65 min |
| Jun 9, 10:05 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 9, 10:13 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Jun 9, 10:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 9, 10:52 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 9, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Ocean | 46 min |
| Jun 9, 11:24 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 10, 6:14 PM EDT | Special Weather Statement | PHI | Cumberland | 61 min |
| Jun 9, 8:45 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 60 min |
| Jun 9, 11:29 PM EDT | Special Weather Statement | PHI | Queen Anne's | 61 min |
| Jun 9, 11:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 59 min |
| Jun 10, 12:16 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 59 min |
| Jun 10, 1:01 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 119 min |
| Jun 9, 9:41 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
| Jun 9, 9:59 PM EDT | Special Weather Statement | PHI | Kent | 31 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | PHI | Sussex | 63 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.